| Model Number |
M006580010 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patients age was not reported; however, it was reported that the patient is over 18 years old.(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on october 28, 2019 that a genesys hta capital was used in a hydrothermal ablation procedure in the uterus performed on (b)(6) 2019.According to the complainant, during the procedure, a faulty cassette error appeared on the console.The procedure was cancelled due to this event.There were no serious injury nor adverse patient effects reported as a result of this event.